Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
183 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Taking norvasc together with slimminh pills

Premium Questions

Dr. Rakhi Tayal MD

I take 2.5 mg of Norvasc at night, and my doctor wants to increase it 5 mg. When I tried taking the whole pill I got very dizzy and sleepy. I want to take half in the morning and half at... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Panagiotis Zografakis MD

Accidently took two 5Mg Norvasac pills insteadcofvone this morning, headache now please suggest what I should do about it? ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr.  Shoaib Khan MD

I have been prescribed Benicar and recently Norvasc . Since the last few days of taking the Norvasc I have been experiencing insomnia and have had to use a sleeping pill which is not working... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr.    Prof. Kunal Saha MD

.After the second visited the Doctor gave him Micardis 80mg morning, at night he takes Norvasc (amlodipine 5mg) together with Statix 10. Is there any drug interaction between Norvasc 5mg and... View answer

Answered by : Dr. Prof. Kunal Saha ( General & Family Physician)
Dr.  Shafi Ullah Khan MD

Blood Pressure which is treated with Accupril and Norvasc. Also take a Water Pill . What I desire ..., dislocation of right shoulder, etc so I take Hydrocodone each day. 10-325 twice a day.Also... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)

Public Forum Discussions

Dr. Ilir Sharka MD

two weeks. I am taking together with metoprolol er 25mg. However, since I have left the appointment my bp is down to 126/89. Should I notify him or start the Norvasc 5mg or start 2.5mg of the... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr.  Nupur K MD

My 92 year-old dad takes Norvasc 5 mg, Cozaar 50 mg in the morning and Flomax 0.4 mg at night. I was wondering if he could take the Flomax in the morning to see if that would help him not need to get... View answer

Answered by : Dr. Nupur K ( General & Family Physician)
Dr.  Anselm Tintinu MD

(one per day); (; Accupril 20 MG (three times per day); Norvasc 10 MG ( one per day). I can no longer afford the brands. 2.) I am taking all of these pills in the morning. A friend who is a physician ... View answer

Answered by : Dr. Anselm Tintinu ( General Surgeon)
Dr. Akhtarhusain MD

WITH THE WATER PILL AND WHEN STOPED TAKING THEY GRADUALLY WENT DOWN BUT I SEEM TO HAVE ADEMA IN MY LEGS AND ANGLES I AM ALSO ON NORVAS AND METROTOPARAL FOR HIGH BLOOD PRESSURE. IS THERE A BLOOD PRESSURE... View answer

Answered by : Dr. Akhtarhusain ( Internal Medicine Specialist)
Dr.  Michelle Gibson James MD

can norvasc cause generalized itching if taken with HCTZ. Iam one year post left knee replacement. Occassionally takes tylenol 650mg twice a week for pain. For the past 6 months I have developed generalized ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)

Mobile Questions and Answers

Dr. Ashok Kumar Dash MD

you can take opiate with these drugs. if itcan be avoided and you can take for twin. it depends on your need.

Dr.    Rakesh Madhyastha MD

Hello Thanks for the query You cannot stop taking anti hypertensives. You can probably lower the doses and see if the numbness improves. Regards

Dr. Sudhir MD

Hello, Dont make changes yourself.Call up doctor she has been regularly seeing.If thats her usual BP with medications, then take the medication.Regards.